# SDR GTIA2024022037925

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 19,375 hours, 8,449 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 7450006501
- Part serial: 13346001
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 19,376 hours, 8,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND DURING ACCOMPLISHMENT OF T/C 712213-02-1-L NKS ENGINE #1 THRUST REVERSER TX SLEEVE L/H DAMAGE RAF - 01 GENERATED DAMAGE AREA LENGTH 1.932IN AND WIDTH 0.732IN-PERFORMED PERMANENT REPAIR OF THE ENG #1 THRUST REVERSER OUTBOARD TRANSLATING SLEEVE IAW AEROMAN EA 54-0032-24 COVER PART 1 AND PART 2 AND EC EA 5430-2407
